The Conley index and countable decompositions of invariant sets

Volume 47 / 1999

Marian Gidea Banach Center Publications 47 (1999), 91-108 DOI: 10.4064/-47-1-91-108


We define a new cohomological index of Conley type associated to any bi-infinite sequence of neighborhoods that satisfies a certain isolation condition. We use this index to study the chaotic dynamics on invariant sets which decompose as countable unions of pairwise disjoint (mod 0) compact pieces.


  • Marian Gidea

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image